# SDR DALA2025111808414

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 76,438 hours, 36,059 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT MLG ACTUATING CYLINDER INBOARD HINGE.   COMPLIED WITH ER/A 630497- 14. (1309462).
